Makale
Tam Makale
Uluslararası
2022
Convex Contractions of Order n In CAT(0) Spaces
Jordan Journal of Mathematics and Statistics
Cilt 15 · Sayı 1 · ss. 123–137 · 01.03.2022
Atıf için künye
Yıldırım, İ., Tekmanlı, Y., & Khan, S. H. (2022). Convex Contractions of Order n In CAT(0) Spaces. Jordan Journal of Mathematics and Statistics, 15(1), 123–137.
BibTeX
@article{yildirim2022-72766,
author = {Yıldırım, İsa and Tekmanlı, Yücel and Khan, Safer Hussain},
title = {Convex Contractions of Order n In CAT(0) Spaces},
journal = {Jordan Journal of Mathematics and Statistics},
year = {2022},
volume = {15},
number = {1},
pages = {123--137},
issn = {2075-7905},
url = {https://akademik.atauni.edu.tr/yayinlar/72766-convex-contractions-of-order-n-in-cat0-spaces}
}